# SDR DALA2020121604123

- Difficulty date: November 27, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 10,549 hours, 5,248 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pressure Switch
- Condition: Defective
- Location: Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PULLING INTO THE GATE, ECAM OVER PRESSURIZATION WARNING FOR 30 SECONDS.  ALL PAX DOORS DISPLAYED OVER PRESSURIZATION LIGHT.  CORRECTIVE ACTION: REMOVED AND REPLACED CABIN PRESSURE DETECTION PRESSURE SWITCH, PER A321 AMM 52-73-12.  REQUIRES FUNCTIONAL AND LEAK TESTS, LEAK AND FUNCTIONAL TEST OK, PER A321 AMM 52-73.
